# SDR HEEA082623

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,573 hours
- System (JASC): 7100 · Powerplant System
- Part: Actuator
- Part number: 1564T1005
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RESPONSE FROM ACTUATOR WHEN SWITCH IN ON POSITION..
